# SDR COMA9660109

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 30 DEGREES WHEN SELECTED DOWN FOR LANDING.  RESET THE FLAP ELECTRONIC CONTROL UNIT.  SYSTEM TEST NORMAL.  ACFT CONTINUED SERVICE.
